Yes it is rough. Propranolol is te next one they want to try with me, but one of the side effects is insomnia which concerns me, because i get the side effects. Contintued good health to you!
Do give Propranolol a go. I think it’s a drug you quickly know whether it suits you or not. Some people get immediate side effects, BP drops and they feel faint or chest feels tight so they have to stop which is fair enough but if that doesn’t get you, there’s no horrid increase in side effects with every dosage increase or wasn’t with me, and I’m pretty med sensitive. I started 10mg three times daily and then increased up at 10mg every five days, although, to be sure, I often left it a full week between increases. Insomnia goes with MAV and the anxiety, or just because you feel sick lying in one particular position so hopefully you can blame any extra insomnia on MAV not Propranolol. Personally I sleep like a log, nine and a half hours last night as example. I do dream more though on Propranolol but that’s free entertainment, fresh air and exercise like walking outdoors helps with sleep. Please don’t not try because of the thought of insomnia. Helen
I’m tying to find others who have this side effect. My doctors assure me that this isn’t a known side effect of Verapamil, but I find some on here that have alluded to blood pressure meds having this effect. I know turnitaround has had it on propanolol, did you get it too Helen?
Thanks, Helen. I will have the discussion with Neurologist Nurse Practitioner. I do have mild asthma which may be factor. Thanks,
Yep, it is not unusual with Propranolol. I’d assume something to do with heart muscles or maybe breathing because Propranolol is contraindicted with respiratory troubles. I’ve heard if it but no Erik, I’ve never had it as yet. Thank goodness. Helen